Title

The Myth of Percentage Sample: Further Comments

Publication Type

Journal Article

Publication Date

2-1972

Keywords

sample size, proportion, fixed percentage sample

Discipline

Management Sciences and Quantitative Methods

Research Areas

Strategy and Organisation

Publication

Journal of Management Studies

Volume

9

Issue

1

First Page

34

Last Page

39

ISSN

0022-2380

Identifier

10.1111/j.1467-6486.1972.tb00538.x

Publisher

Wiley

Additional URL

http://dx.doi.org/10.1111/j.1467-6486.1972.tb00538.x